# SDR HNAA2019042600122

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 44,686 hours, 40,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  646     52-10  1846992  25APR19  PHL  CLOSE
      AT APPOX 12K CREW NOTED LOUD WOOSHING/SQUEAL WITH
      SLOW PRESSURIZATION NOTED
FACT  25APR19  18:13  PHL
            ADJUSTED MAIN DOOR OPEN/CLOSE HANDLE TO CORRECT
            POSITION PER AMM 52-18-00 AND CLEANED DOOR SEAL.
            MAIN DOOR REQRS OPS/LK CHECK.(SHORT SIGNED) PRESS.
            CHECK FAILED, SEE SEQ 3 FOR CONTINUATION.
